Positive Solutions for a Third Order Nonlinear Neutral Delay Difference Equation
Zeqing Liu,
Xiaochen Wang,
Shin Min Kang and
Young Chel Kwun
Abstract and Applied Analysis, 2015, vol. 2015, 1-33
Abstract:
The existence, multiplicity, and properties of positive solutions for a third order nonlinear neutral delay difference equation are discussed. Six examples are given to illustrate the results presented in this paper.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/658651.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/658651.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:658651
DOI: 10.1155/2015/658651
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().